# SDR 2006FA0000087

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: General aviation
- Aircraft: N575TW
- Make and model: Cessna 172S
- Aircraft serial: 172S10078
- Aircraft time: 33 hours
- Engine: Lyc IO360L2A
- System (JASC): 7324 · Fuel Divider
- Part: Poppet Valve
- Condition: Sticking
- Location: Engine
- Part time: 33 hours
- Component: Fuel Flow Divid, Lyc, 63323440ASY
- Component part number: LW2576564
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD NOT START. ENGINE & FUEL COLD SOAKED (JUST AT BELOW 32 DEG. F). THE FLOW DIVIDER POPPET VALVE WOULD STICK CLOSED AND PREVENT FUEL FLOW.  AFTER TROUBLSHOOTING DETERMINED THAT UNIT WOULD STICK IN  CLOSED AND OPEN POS. THE CLOSED POS. PREVENTS FUEL FLOW TO NOZZLES. FOUND IF UNIT WAS COOLED ON THE BENCH WITHOUT FUEL IN THE DIVIDER THE POPPET VALVE WOULD STILL STICK. SUSPECT MFG TOLERANCES BAD ON POPPET ASSY. TRIED DUPLICATING ON AN AIRCRAFT  1 1/2 YEARS OLDER. COULD NOT DUPLICATE. HOWEVER, COULD DUPLICATE ON AN AIRCRAFT WHO'S SERIAL NUMBER IS IN CLOSE TO THE SQUAWKED AIRCRAFT. APPEARS TO BE A SPECIFIC LOT NUMBER OF EFFECTED PARTS.  HEAT FROM RUNNING ENGINE RUNNING KEEPS VALVE MOVING FREELY.
